# SDR R61A2021112800933

- Difficulty date: November 15, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT FUSE, CENTER SECTION, CORROSION FOUND AT FLOOR SUPPORT R/H SHEAR PLATE BTW FR 87-88.  R&R'D SHEAR PLATE IAW SRM 51-42-01 AND 51-42-02  PSE 52-23-05
